Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On thyronorm, have weight gain, elevated uric acid levels causing knee pain, cracking in legs. Is it due to thyroid?

hello doctor. I was diagonised with hypothyroidism 7 months back and I am on thyronorm fiftymcg. i have gained weight (7 kgs)and alsohave increased uric acid levels in my body which has lead to knee pains and cracking noise in my legs. plz help me and tell if thyroid prob relates with knee pain. and give solution thankyou
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
if you get free t3 t4 and tsh levels this will be fine
because if u are taking thyroidmedicine and you are gaining weight it means thereis something wrong
thyroidand other diseses ypu toldare not related
but if the medicine is causing any metabolsm disturbance this can cause
because milk and wheat allergies can lead to thyrid and if we treat thyroid they go to bones and stomach
get free levels of t3 t4 tsh
blood serum tests for specific antibodies for milk wheat chana and potato

i think i can guide you better after that results

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor